On the number of the pairing-friendly curves

Takanori Yasuda, Masaya Yasuda, Takeshi Shimoyama, Jun Kogure

Research output: Contribution to journalArticle

Abstract

In pairing-based cryptography, it is necessary to choose an elliptic curve with a small embedding degree and a large prime-order subgroup, which is called a pairing-friendly curve. In this paper, we study the number of the pairing-friendly curves with a given large prime-order subgroup.

Original languageEnglish
Pages (from-to)11-15
Number of pages5
JournalInternational Journal of Pure and Applied Mathematics
Volume77
Issue number1
Publication statusPublished - May 28 2012

Fingerprint

Pairing
Cryptography
Pairing-based Cryptography
Subgroup
Curve
Elliptic Curves
Choose
Necessary

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the number of the pairing-friendly curves. / Yasuda, Takanori; Yasuda, Masaya; Shimoyama, Takeshi; Kogure, Jun.

In: International Journal of Pure and Applied Mathematics, Vol. 77, No. 1, 28.05.2012, p. 11-15.

Research output: Contribution to journalArticle

Yasuda, T, Yasuda, M, Shimoyama, T & Kogure, J 2012, 'On the number of the pairing-friendly curves', International Journal of Pure and Applied Mathematics, vol. 77, no. 1, pp. 11-15.
Yasuda, Takanori ; Yasuda, Masaya ; Shimoyama, Takeshi ; Kogure, Jun. / On the number of the pairing-friendly curves. In: International Journal of Pure and Applied Mathematics. 2012 ; Vol. 77, No. 1. pp. 11-15.
@article{39165c8d3d8249be9c3ea61f9a98867f,
title = "On the number of the pairing-friendly curves",
abstract = "In pairing-based cryptography, it is necessary to choose an elliptic curve with a small embedding degree and a large prime-order subgroup, which is called a pairing-friendly curve. In this paper, we study the number of the pairing-friendly curves with a given large prime-order subgroup.",
author = "Takanori Yasuda and Masaya Yasuda and Takeshi Shimoyama and Jun Kogure",
year = "2012",
month = "5",
day = "28",
language = "English",
volume = "77",
pages = "11--15",
journal = "International Journal of Pure and Applied Mathematics",
issn = "1311-8080",
publisher = "Academic Publications Ltd.",
number = "1",

}

TY - JOUR

T1 - On the number of the pairing-friendly curves

AU - Yasuda, Takanori

AU - Yasuda, Masaya

AU - Shimoyama, Takeshi

AU - Kogure, Jun

PY - 2012/5/28

Y1 - 2012/5/28

N2 - In pairing-based cryptography, it is necessary to choose an elliptic curve with a small embedding degree and a large prime-order subgroup, which is called a pairing-friendly curve. In this paper, we study the number of the pairing-friendly curves with a given large prime-order subgroup.

AB - In pairing-based cryptography, it is necessary to choose an elliptic curve with a small embedding degree and a large prime-order subgroup, which is called a pairing-friendly curve. In this paper, we study the number of the pairing-friendly curves with a given large prime-order subgroup.

UR - http://www.scopus.com/inward/record.url?scp=84861408296&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84861408296&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84861408296

VL - 77

SP - 11

EP - 15

JO - International Journal of Pure and Applied Mathematics

JF - International Journal of Pure and Applied Mathematics

SN - 1311-8080

IS - 1

ER -